# SDR SWAA2024042672286

- Difficulty date: April 9, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 33,727 hours, 16,229 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Counterweight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT WING TIP UNDER PANEL 621AAB; ALL OF THE BALLAST WEIGHTS HAVE CORROSION NOTED.<[01] COMPLIED WITH EA M-22-157-00365. SEE BARCODE TTG8Q00SPL74 FOR WORK ACCOMPLISHED.
